# SDR CALA2024122601655

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,842 hours, 19,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECHECKED 2L DOOR FOR CLOSURE AND ARMED. 2L DOOR VERIFIED CLOSED LATCHED AND SLIDE ARMED.
